Electron. J. Diff. Eqns., Vol. 2009(2009), No. 36, pp. 1-16.

Asymptotic behavior of solutions to Cauchy-Dirichlet problems for second-order hyperbolic equations in cylinder with non-smooth base

Nguyen Manh Hung, Bui Trong Kim

This paper concerns a Cauchy-Dirichlet problem for second-order hyperbolic equations in infinite cylinders with the base containing conical points. Some results on the asymptotical expansions of generalized solutions of this problem are given.

Submitted August 18, 2008. Published March 3, 2009.
Math Subject Classifications: 35L05, 35L15, 35L20.
Key Words: Generalized solution; asymptotic; conical point on the boundary; non-smooth domains.

Show me the PDF file (264 KB), TEX file, and other files for this article.

Nguyen Manh Hung
Department of Mathematics, Hanoi University of Education
Hanoi, Vietnam
email: hungnmmath@hnue.edu.vn
Bui Trong Kim
Department of Mathematics
Hanam College of Education, Vietnam
email: buitrongkim@gmail.com

Return to the EJDE web page